# SDR SWAA2021033056694

- Difficulty date: March 4, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 74,212 hours, 43,790 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 23 RIGHT IS CRACKED AT B.S. 536. / REPAIRED STR 23 RIGHT AT BS 536 PER ATS ER 21-01457 REV IR AND SWA EA# 21-153-00706 REV IR
